# SDR AALA201708229004

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 5,842 hours, 2,257 cycles
- Engine: Iae V2533A5
- Engine time: 5,866 hours, 2,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 100 KNOTS DUE TO THE FLIGHT CREW OBSERVING THAT THE N1 OVERSPEED LIMITS HAD BEEN EXCEEDED ON BOTH ENGINES.  AIRCRAFT RETURNED TO GATE AND WAS REMOVED FROM SERVICE.  . PERFORMED DOWNLOAD OF FDR  AND ENGINEERING DETERMINED NO MAINTENANCE ACTION REQUIRED IAW MM 71-00-00-860-010.   AIRCRAFT WAS GROUNDED.
